# SDR UALA2009020500393

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 74,076 hours, 8,305 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 784455
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP AT SEAT ROWS 45 THRU 53 RIGHT, AND LOWER WALL EEL ACROSS DOOR 4 RIGHT.  REPAIRED WIRING AT SEAT 48.
